# SDR 2025FA0000266

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: General aviation
- Aircraft: N2892E
- Make and model: Cessna 172N
- Aircraft serial: 17271363
- Aircraft time: 305 hours, 873 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Tube
- Part number: GL6020B
- Condition: Deflated
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW TUBE HAD A SLOW LEAK WHERE STEM REINFORCEMENT PATCH AND MANUFACTURE SEAM INTERSECTED. NOTE: THIS TUBE WAS BRAND NEW AND WAS NEVER ENTERED INTO SERVICE. THE TUBE WAS ALSO NOT A PART OF ANY PRE-ASSEMBLED ASSEMBLY.
